... mg), Januvia (100 mg), Enalapril Hctz (10-25 mg) tab, Metformin Hcl (500 mg), and was recently put on 500mg ibuprofin 3x daily and Cetirizine for sinus/allergy. Is one of these medicines causing HBP? We have a call in to her dr but it may be awhile
High Blood Pressure - mom's bp is 232/85. She is on these meds: Alive vitamins, Fenofibrate (145?
- 3 May 2013 by Lena
- 4 May 2013
It's possible that the ibuprofen is causing the elevated blood pressure. I would urge you to take her to her/a doctor and get the medicines reviewed. If it is absolutely necessary for her to take the ibuprofen then the doctor may need to add other antihypertensives. But I would say under the circumstances it would be wise to take her off the ibuprofen and put her on some other form of pain relief.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Nov 2010 • 1 answer
Updated 4 Jan 2012 • 1 answer
High Blood Pressure - Does anybody takes carvelidol 3.125mg ? my Dr just change my meds I was taking
Updated 1 Jul 2013 • 2 answers
Updated 28 Oct 2014 • 1 answer
Updated 27 Oct 2016 • 1 answer